# SDR SIMA20140110004

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 34,458 hours, 31,912 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE INSPECTION ON FLIGHT 2897 FOUND LT FUSELAGE SKIN INSIDE LT PYLON PANEL 414DB GOUGED 2 PLACES JUST ABOVE LOWER PYLON SKIN.  THE ACFT WAS REMOVED FROM SERVICE.  REPAIRED LT FUSELAGE SKIN INSIDE LT PYLON PANEL 414DB GOUGES JUST ABOVE LOWER PYLON SKIN IAW AEA ERS-EM-53MR-164.  THE ACFT RETURNED TO SERVICE.
